# SDR 98ZZZX4805

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N982ST
- Make and model: Bell 407
- Aircraft serial: 53200
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Spread
- Location: Tail Rotor
- Part time: 124 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE INDICATOR REPLACED WITH NEW DISC PACK AND INPUT SEAL FROM BELL HELICOPTER.
